# SDR UPS97222112

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INVESTIGATE EVIDENCE OF CORROSION ON STRINGER 26R BS 520.  *S/D*  STRINGER FOUND CORRODED BEYOND LIMITS PER SRM 51-10-6.  STRINGER REPLACED IAW SRM 51-10-1 AND 51-30-2.
